≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Withdrawing from Cymbalta Page 3 of 2

This is just a forum. Assume posts are not from medical professionals.
I just received my order of Alfalfa 30ch and Podophyllum Peltatum 30 ch. Can you please advise on how you want me to proceed? Thank you again for helping me through this issue.
 
dshahen 10 months ago
Please take the remedies twice a day for 10 days and report back any changes.

1 dose is 2 pills / drops.
 
Tui 10 months ago
both remedies at the same time? thank you for responding so quickly
 
dshahen 10 months ago
Yes
 
Tui 10 months ago
thank you, i will
 
dshahen 10 months ago
Thank you for your help. I have eaten a bit of protein the last few days. The other symptoms I still have but I am unable to buy any more homeopathy. I am very grateful for all of your assistance.
 
dshahen 9 months ago
Continue with the remedies for another 10 days and report back.
 
Tui 9 months ago
ok
 
dshahen 9 months ago
I am doing much better. I am eating protein daily in small amounts. I am sleeping through the night. I did start using a weighted blanket about 10 days ago. I still have diahrea but it is controlled with over the counter medication. I cannot leave the house without the over the counter medication. Thank you for all your help through this rough time for me.
 
dshahen 9 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.